# SDR AALA20000804

- Difficulty date: May 19, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

GDL - FLT 1276 - AFTER ROTATION FLIGHT ATTENDANT REPORTED AIR CONDITIONING SMOKE IN CABIN.  RETURNED AND LANDED GDL WITHOUT INCIDENT.  OIL LEAK FROM BREATHER.  REPLACED NR 2 ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
